Random surfaces in conformal gauge

Gupta, Arun ; Trivedi, Sandip P. ; Wise, Mark B. (1990) Random surfaces in conformal gauge Nuclear Physics B, 340 (2-3). pp. 475-490. ISSN 0550-3213

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/0...

Related URL: http://dx.doi.org/10.1016/0550-3213(90)90455-M


Properties of random surfaces are derived using conformal gauge. The fixed-area partition function for manifolds with the topology of the torus is calculated. We find a divergence for d > 1 arising from large values of the imaginary part of the modular parameter. For manifolds with the topology of the sphere an expression for the partition function is derived for certain "magic" values of the central extension d; we find that it vanishes for d = 1. Correlation functions on random surfaces of fixed area are also considered.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:57631
Deposited On:27 Aug 2011 14:59
Last Modified:27 Aug 2011 14:59

Repository Staff Only: item control page